# SDR CA010508014

- Difficulty date: May 8, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 9,689 hours
- Engine: Pwa R985AN14B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Former
- Part number: C2FS533
- Condition: Cracked
- Location: Bulkhead
- Part time: 9,689 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INSPECTION REQUIRED BY CF-98-38 BULKHEAD CRACKS STA. 288 WAS CARRIED OUT ON THE AIRCRAFT. THE BULKHEAD AND THE CHANNEL ASSEMBLY WERE FOUND TO BE CRACKED. P/N C2FS533 FORMER WAS REPLACED WITH A NEW PART. P/N C2FS4045A CHANNEL ASSEMBLY WAS REPLACED WITH A NEW PART.
